Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Table errata: Handbook of mathematical functions with formulas, graphs and mathematical tables [Nat. Bur. Standards, Washington, D.C., 1964; MR 29 #4914]
HTML articles powered by AMS MathViewer

by John M. Smith PDF
Math. Comp. 40 (1983), 723-724 Request permission
References
    F. W. J. Olver & J. M. Smith, "Legendre functions on the Cut," J. Comput. Phys. (Submitted.)
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65A05, 00A22
  • Retrieve articles in all journals with MSC: 65A05, 00A22
Additional Information
  • © Copyright 1983 American Mathematical Society
  • Journal: Math. Comp. 40 (1983), 723-724
  • MSC: Primary 65A05; Secondary 00A22
  • DOI: https://doi.org/10.1090/S0025-5718-1983-0689485-1
  • MathSciNet review: 689485